Author Topic: losing control of my life  (Read 11528 times)

[Buddie]

Re: losing control of my life
« Reply #80 on: November 25, 2013, 10:44:12 pm »
On a serious note i think i am really struggling with interdose wd ... that last hour before the next dose until the next dose kicks in is really weirding me out.  its like my mind and body are way out of synch and im floating through a time warp. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: losing control of my life
« Reply #81 on: November 25, 2013, 11:06:30 pm »
For every dose that's happening? 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: losing control of my life
« Reply #82 on: November 25, 2013, 11:15:36 pm »
So far just the ones at 930 and 130 but those were at work.  doesnt seem to happen at home or during the night.  maybe just the added stress of work?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: losing control of my life
« Reply #83 on: November 25, 2013, 11:46:26 pm »
Probably so…I am amazed that people CAN work during w/d because of job stress, which can't be avoided…jobs are stressful.  So the next cut shouldn't be one of those doses yet.  Hopefully you'll settle into  the tapering and things will even out.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: losing control of my life
« Reply #84 on: November 26, 2013, 05:12:53 pm »
i hope so too.  i also wish life would quit happening and i could just do this and heal.  again i can wish in one hand and sh** in another and i know which one will fill up faster.

trying not to think about the ride home today....fighting it.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: losing control of my life
« Reply #85 on: November 26, 2013, 05:21:37 pm »
Obsessing is a common symptom… I wish I had a great response to the driving issue, Nick.  It's a head trip, I know.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: losing control of my life
« Reply #86 on: November 26, 2013, 05:42:35 pm »
its definitely all in my head...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: losing control of my life
« Reply #87 on: November 27, 2013, 04:52:12 am »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: losing control of my life
« Reply #88 on: November 27, 2013, 04:14:15 pm »
thank you [...] :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.